# SDR 9506382291

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291US
- Make and model: Boeing 727251
- Aircraft serial: 21379
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10328051
- Condition: Malfunctioned
- Location: Aft Fuselage
- Part time: 42,810 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT FL210, CABIN PRESSURIZATION STARTED A SLOW UNCONTROLLABLE ASCENT.  UPON CABIN ALTITUDE REACHING 10,000 FEET, INITIATED AIRCRAFT DESCENT AND RETURNED TO PHX WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED RIGHT OUTFLOW VALVE.  OPERATIONAL CHECK NORMAL.
